MathSciNet Relay Station
MathSciNet bibliographic data
MR1694454 (2000j:34002) 34A12 (34B15 34C25)
Cherpion, M.; De Coster, C. Existence of solutions for first order singular problems. Proc. Amer. Math. Soc. 128 (2000), no. 6, 1779–1791.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement